RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 2, Pages 202–213 (Mi zvmmf2114)  

An exact numerical method for solving the Stokes-type factorized problem

M. A. Ol'shanskii

Moscow

Full text: PDF file (3946 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:2, 198–209

Bibliographic databases:

Document Type: Article
UDC: 517.958:532.5
MSC: Primary 76M20; Secondary 76D05, 65M06
Received: 16.09.1995

Citation: M. A. Ol'shanskii, “An exact numerical method for solving the Stokes-type factorized problem”, Zh. Vychisl. Mat. Mat. Fiz., 37:2 (1997), 202–213; Comput. Math. Math. Phys., 37:2 (1997), 198–209

Citation in format AMSBIB
\Bibitem{Ols97}
\by M.~A.~Ol'shanskii
\paper An exact numerical method for solving the Stokes-type factorized problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 2
\pages 202--213
\mathnet{http://mi.mathnet.ru/zvmmf2114}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1441773}
\zmath{https://zbmath.org/?q=an:1072.76603}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 2
\pages 198--209


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2114
  • http://mi.mathnet.ru/eng/zvmmf/v37/i2/p202

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:121
    Full text:46
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019